Anti depression medication mirtazapine

Common Questions and Answers about Anti depression medication mirtazapine

depression

Avatar m tn I am trying to come off my anti-depression medication as I feel that it is doing more harm than good. I have been taking depocote and mirtazapine for about 3 years. I have stopped taking the depocote 5 days ago and feel a bit strange. I am feeling more alive now than I have done for some time, I assume due to the fact that depocote suppresses the highs of manic depression. I need to ask advice as to whether I am doing this the right way.
6612652 tn?1382987963 please help i have come off anti depressions medications mirtazapine , i was on 30 mg and i have stopped them as i felt i was ready to come off them as i felt better in myself without the consent of my doctor i have been to see my doctor since who said i should have stopped them all of a sudden as you need to wean yourself off them first , so i have started back up on the again for nearly two weeks now , the problem i have since i stopped them and i have now is i am aching from head to toe re
Avatar f tn even when I went on the mirtazapine. My Dr. prescribed xanax for me and it helped hold me until the mirtazapine started working. I also take 30 mg. at night for depression.... I couldn't tolerate anything - made me agitated...
Avatar f tn Mirtazapine is an antidepressant that also has anti-anxiety properties. Drowsiness/dizziness are the most common side effects to the medication. There are several medications available for insomnia, some of the newer ones include Rozerem and Lunesta. You can discuss these options with your physician.
Avatar f tn I have BPD and was recently put on the anti depressant Mirtazapine (30mg). Since being put on it I have become very angry and even aggresive. I have been losing my temper alot easier than I ever did before and today I was so angry I kicked a wall in my house with such aggresion that it burst. I am frightened of what I could do when I lose control like this and even have thoughts of hitting people and smashing their windows when they hurt me. Never in my life have I been like this.
Avatar f tn I am severely allergic to SSRI's. I don't want to take an MAO Inhibitor because of the dietary restrictions. Is there any medicine I can take for depression other than SSRI's or MAO Inhibitors?
Avatar f tn I no longer need antidepressants cause I believe the changes I have made in my life (exercise/eating right/change of friends/supportive family and friends etc) has given me the stability to combat any depressive tendancies I have naturally. I have learned how to better handle depression naturally without medication. I hated all the side effects of the meds and am so happy I no longer need to be on them. I wish you the best of luck with your depression and your weight issues.
1427534 tn?1283119534 During March, I tired an anti-anxiety medication, clonazepam, and it induced panic attacks and depression within me. Therefore, I started experiencing suicidal ideation. There may be a risk of suicidal behavior with psychotropic medication BUT if you begin to experience that, it is of utmost importance that you contact your doctor right away. My psychiatrist was definitely prepared to help when it happened to me.
Avatar m tn Hello, I have just been prescribed Mirtazapine/Rameron by my doctor yesterday for Anxiety and mild depression does any body have any experience using the medication? I done a bit of research on the Internet and not much information have come up for the benefits it would have on anxiety just mostly depression. Any help would be great.
Avatar n tn For treating depression there is a drug called mirtazapine (also called Zispin by one company) which having tried many different anti-depressants over the years I have found effective. It also is nowhere near as addictive as some other anti depressants or benzos (valium, xanax and all that crap). I'm not sure if it's available where you live but I can't recomend it highly enough.
1730432 tn?1310071247 I got addicted to sleep medication for last 3 years, after I had Depression on 2008. Now I had to regularly take combination of Clonazepam and Mirtazapine and sometimes lorazapam(combination of 30mg Mirtazapine, 1mg Clonazepam and 4mg Ativan) . Need help........... oh BTW for last 3 days iam trying to give all up only taking 15 mg Mirtazapine in a day before sleep. But also Iam feeeling horrible, how long it takes?
Avatar m tn Effects of sudden cessation of treatment with mirtazapine may include depression, anxiety, panic attacks, vertigo, restlessness, irritability, decreased appetite or anorexia, insomnia, diarrhea, nausea and vomiting, flu-like symptoms such as allergies or pruritus, headache or migraine, and sometimes hypomania or mania.
Avatar f tn The purpose of this medication is Not for depression (state of mind) or is it used widley for this purpose. I feel for the people that are new this forum, that read these threads are all for trying something like this. I know, I was at that state of mind once when I woul of taken anything to rid myself of the pain of depression. So, please, speak with your doctor's first before trying ANYTHING. Thank's for letting me set the record straight..
Avatar f tn I have suffered from mild moderate and episodes of severe depression for 28 years. I am only a partial responder to anti depressants. I have had TMS (didn't work) . I am not sure where to turn to now. I have researched Ritalin, which seems to work for some people. Here in the UK they are very in the box and I find docs unwilling to experiment off label. This is what I must begin to do myself, since the state docs only have come up with lithium. I also suffer from chronic insomnia.
Avatar n tn I was recently given Mirtazapine in addition to other meds for my depression and anxiety. The brand name of this drug in the US is Remeron and Remeron SolTab. I have also noticed stomach upset which feels like a tightening of the intestines. The side effects also include stomach upset. This has gone away after about 4 weeks. I hope this information is helpful to you!
Business woman1 My son takes mirtazapine at bed time and he is having trouble sleeping can I give him meltione along with it?
Avatar n tn 7 yrs ago, my family Dr put me on effexor. When I was weened off (approx 3 weeks later), i developed a burning itchy rash that stumped the drs. I did not relate my condition to this anti-depressant at the time. Saw allergist who stated it was allergies & put me on prednisone & low dose doxepine. It was a condition I had for approx 2 yrs. Only thing that worked for the itch was doxepine. Eventually i needed less & less. Finally rash gone.
Avatar f tn Has either vet put your dog on any pain medication? A Non-Steroidal Anti-inflammatory, or a steroid, or other analgesic would help with mouth pain. Please ask one of your vet's about this. A Steroid may be the best choice because it doesn't only act as an anti-inflammatorie or analgesics, but it can also help to increase appetite. If steroids turn out to be ineffective there is another appetite stimulant: Cyproheptadine (Periactin) that may also help.
Business woman2 I started taking the anti-depressant medication Viibryd in October 2012. Since then (5 months) I have gained almost 30 pounds. The medicine is the only thing in my life that has changed. I am wondering if anyone else is using this med and noticed weight gain as a side effect?? It's discouraging because I've tried so many depression meds and this is the first one that I feel like actually works... but the weight gain makes me depressed all over again so it's a trade off...
Avatar n tn My question is this. I have been diagnosed as having depression issue and my doctor recently (less than two weeks ago) put me on Mirtazapine and instructed me to take it about 30 to 60 minutes before going to bed for the night. The past 3 nights, I have woken up several times while taking a deep "gasp" for air. I realize not wearing the mask is a cause of this, but could the combination of not wearing my mask with the Mirtazapine make the situation worse?
2206935 tn?1373638605 My gp says its all depression but mostly severe anxiety im taking mirtazapine and i feel down its been a week i rlly need help im stuck home feeling miserable
Avatar m tn I am currently taking 10mg of buspirone 2x day and 15mg of mirtazapine for major depression and generalized anxiety. I have been feeling constantly tired, apathetic and despondent. My psychiatrist prescribed a starting dose of sertraline of 50mg/day. Since starting the sertraline again i have been suffering from physiological anxiety symptoms such as a tight throat, lump in throat, trouble swallowing and breathing, etc.
Avatar n tn His father sent his Vyanse medication for ADHD, but instead of the usual Mirtazapine for sleep, he sent new Hydroxyzine Pamoate with instructions to take it before bedtime for sleep. Due to situations involving Child Protective Services and Parental Custody Court Orders, there is no communication with the father. I did a short research on this new Hydroxyzine, and am concerned that the father could have sent the wrong medication (possibly his own after recent surgery) for my nephew.
574042 tn?1217656418 i was prescribed restoril but i took remeron (mirtazapine) instead, huge mistake, this was 2 months ago, and i only took it for a month, but i had horrible side effects during and i continue to feel bad. it has been a month since i last took it. why am i still depressed? whats going on with me? i know its out of my system but i am dealing with a whole new negative mindset. WHAT are the long term problems i could face from taking this medicine????????